# SDR MALA020622

- Difficulty date: October 22, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Propeller: Rotol R3904123F27
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT NR 3191, DURING P3 TEST, NOTED AUTOCOARSEN LOW LIGHT DOES NOT ILLUMINATE WITH AUTOCOARSEN SWITCH SELECTED ON, CONDITION LEVERS IN FEATHER AND TORQUE 10 PERCENT-15 PERCENT.  CYCLED A/C POWER STILL NO GOOD.  A/C RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND FOUND RT STARTER GEN BAD.  REPLACED STARTER GEN IAW TASKCARD NR 243103.  GROUND RAN CHECK OF AUTOCOARSEN AND STARTER GEN GOOD.
